# SDR UIEA2017102001987

- Difficulty date: October 19, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,902 hours, 23,761 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 7G1103
- Part serial: 34447
- Condition: Warning Message
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT AFT FUEL PUMP EICAS MESSAGE.  REMOVED AND REPLACED RIGHT AFT FUEL PUMP PRESSURE SWITCH IAW AMM 28-42-01.  OPS CHECKED GOOD,  NO LEAKS NOTED.
